# SDR ASAA0540301

- Difficulty date: June 26, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND NR 4 SLAT, LOWER SURFACE OUTER SKIN CRACKED AT OUTBOARD END.  CUT OUT DAMAGE, INSTALLED FILLER AND DOUBLER IAW 737-400 SRM 57-43-01 FIGURE 206.  (M)
